# SDR ASAA2016091518039

- Difficulty date: September 15, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 15,203 hours, 4,856 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI IN, RT PACK LIGHT ILLUMINATED.  RAN QRH DID NOT RESET.  RT PACK LIGHT GOES OUT ON RECALL.  ACFT GROUNDED.  PERFORMED OPS CHECK IAW AMM 21-00-00. OPS CHECK GOOD.
